# SDR A6WA200940364

- Difficulty date: June 23, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE ENGINE SUPPORT BEAM, REWORK LT AND RT SKIN AND SKIN DOUBLER IN ORDER TO ELIMINATE EXISTING CRACK IN INTERNAL DOUBLER.  REWORK LT AND RT SKIN AND SKIN DOUBLER C/O IAW MODSUM NR TC 601R17262.
